# SDR SWAA2025091097257

- Difficulty date: July 31, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR ON FLOORBEAM BS 947.5, RBL 23, WL 208.1, IN AFT GALLEY.   PERFORMED PERMANENT REPAIR ON THE FLOORBEAM LOCATED IAW EA 25-153-02199, AND SRM 53-70-51-2R-5, REPAIR 5.
